Copy

Friday, 4 May 2018

100-level Female Student Dies After Overdosing On Tramadol Before Sex

A female 100-level student of the Federal University Otuoke, Bayelsa State, has breathed her last following a drug-induced sex. The student was said to have engaged in sex romp with her lover, a male undergraduate, after both took sex-enhancing drugs suspected to be Tramadol and other hard substances.

She reportedly passed out and was rushed to an undisclosed hospital where she died later.

No comments:

Post a Comment

I’m glad you visited Alabekee’s blog. I love to read your opinion. Please spare me few minutes of your valuable time and drop a comment because it will motivate me to blog better.

DISCLAIMER: Please note that apart from www.alabekee.com, Alabekee does not own any other blog/website. Also bear in mind that comments on this blog are not posted by Alabekee. Alabekee’s blog readers are totally responsible for the comments they post on www.alabekee.com.

Contact me for Inquiries/Tip-offs – alabekee44@gmail.com or Call 08060623254/09051251337

Follow me on Twitter-@AlabekeeOla
Instagram - alabekeesblog
Facebook - Alabekee Ola

Thanks so much for being part of Alabekee’s blog!